# SDR SWAA2015031837576

- Difficulty date: March 11, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 28,386 hours, 16,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD CHORD FASTENER HOLE C CRACKED AT BS 540, BETWEEN STRINGER 22L TO 23L, 3RD HOLE DOWN AFT.  REPAIRED CHORD IAW ACO.
